We investigate graded retracts of polytopal algebras (essentially the homogeneous rings of affine cones over projective toric varieties) as polytopal analogues of vector spaces. In many cases we show that these retracts are again polytopal algebras and that codimension 1 retractions factor through retractions preserving the semigroup structure. We expect that these results hold in general. This paper is a part of the project started in our paers “Polytopal linear groups” (J. Algebra 219 (1999), 715-737) and “Polyhedral algebras, toric arrangements, and their groups” (preprint), where we have investigated the graded automorphism groups of polytopal algebras. Part of the motivation comes from the observation that there is a reasonable `polytopal’ generalization of linear algebra (and, subsequently, that of algebraic -theory).

生成讲解博客的中文版本

生成AI智能校验的中文版本